# SDR 2006UALA01621

- Difficulty date: August 19, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 29,666 hours, 3,896 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9F19948501
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR  L1 EVACUATION SLIDE EMERG ILLUMINATION LIGHT INOP.  RELAMPED AND OP CHECKED OK.
